# SDR 109080304

- Difficulty date: August 3, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N21RX
- Make and model: Agusta A109
- Aircraft serial: 7131
- Aircraft time: 6,933 hours
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: 1090130201
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED MILD CASE OF TAIL ROTOR AUTHORITY LOSS AT GROSS WEIGHT AND WITH ABOVE NORMAL AMBIENT TEMPERATURES, AND REQUESTED MECHANIC TO CHECK OUT TAIL ROTOR SYSTEM.  MECHANIC NOTICED TAIL ROTOR PITCH/PULL ROD HAD A GREATER AMOUNT OF THREAD SHOWING THAN ON OTHER A109A HELICOPTERS IN OUR FLEET.  ADDITIONALLY, THE SPACE BETWEEN THE BELLCRANK AND TAIL ROTOR GEARBOX WAS LESS THAN SIMILAR AIRCRAFT IN FLEET.  AFTER MUCH INVESTIGATION IT WAS FOUND THAT A SET OF RIGID CONNECTOR LINKS WERE LONGER THAN THOSE ON OUR FLEET.  THE AGUSTA IPB FOR THE A MODEL AIRCRAFT SPECIFIES P/N 109-0130-20-1.  THE SUSPECT LINKS ARE APPROXIMATELY 1/2 INCH LONGER THAN P/N 109-0130-20-1.  OUR ONLY SOURCE FOR THESE PARTS IS AGUSTA.  OUR PAR
